Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)




Journal: Math. Comp. 8 (1954), 123-124
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Tables of Generalized Sine-and-Cosine-Integral Functions. Part I, Harvard University Press, Cambridge, Mass., 1949. By the staff of the Computation Laboratory. MR 0029260

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society